Affordable Access

Publisher Website

Exponential stabilization of non-linear stochastic systems

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
52
Issue
1
Identifiers
DOI: 10.1016/0021-8928(88)90053-6
Disciplines
  • Mathematics

Abstract

Abstract We consider the stabilization of non-linear systems whose parameters are subjected to “white noise”. For stochastic systems with non-linear feedback, we derive sufficient (frequency-domain) conditions of exponential stabilization by a controller that uses information about the system output (incomplete system state information). The problem of the stabilization of linear stochastic systems has been studied in some detail /1–3/. Yet for non-linear stochastic systems we only have general theorems that reduce the stabilization problem to finding a stochastic Lyapunov function /4, 5/. In this paper, we derive sufficient conditions of exponential stabilization by methods of the theory of absolute stochastic stability. The advantages of these methods are well-known: the specific Lyapunov function is not required, and its existence in the class of functions “quadratic form plus integrals over non-linearities” is easily checked /6/. The latest results of this theory for stochastic systems /7/ make it possible to solve the stabilization problem for a wide class of non-linear systems with parametric disturbances.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Stochastic exponential and asymptotic stability of...

on International Journal of Non-L... Jan 01, 1996

Stochastic stabilization of a class of nonhomogene...

on Systems & Control Letters Jan 01, 2011

Delay-dependent exponential stabilization for unce...

on Applied Mathematics and Comput... Jan 01, 2011
More articles like this..